On convex functions bounded below.

J. Smital

Aequationes mathematicae (1976)

  • Volume: 14, page 345-350
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Smital, J.. "On convex functions bounded below.." Aequationes mathematicae 14 (1976): 345-350. <http://eudml.org/doc/136595>.

author = {Smital, J.},
journal = {Aequationes mathematicae},
pages = {345-350},
title = {On convex functions bounded below.},
url = {http://eudml.org/doc/136595},
volume = {14},
year = {1976},

AU - Smital, J.
TI - On convex functions bounded below.
JO - Aequationes mathematicae
PY - 1976
VL - 14
SP - 345
EP - 350
UR - http://eudml.org/doc/136595
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.